# SDR SWAA2023092593244

- Difficulty date: August 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 56,002 hours, 37,056 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON UPPER CROWN SKIN UNDER VERT STAB FUSELAGE STA 1016 TO STA 1040 AND FROM STRINGERS S-2AR TO S-2AL.<[01] REMOVED FASTENERS BETWEEN BS1016- BS1040 FROM STR2AL-STR2AR IAW SRM 51-40-0 1. ROIG; JOSUE (PENDING) 01-SEP-2023 16:43:36 EVALUATED DAMAGE REMOVAL AT MULTIPLE AREAS OF CORROSION ON UPPFER CROW SKIN BETWEEN BS1016- BS1040 FROM STR2AL-STR2AR. MAX MATERIAL REMOVED IN AREAS OF 13.0'LX2.5'W ACCOMPLISHED UT INSPECTION OF BLEND AREA'S LOWEST THICKNESS IS .061 IN ORIGINAL .063 AND .077 IN ORIGINAL .080 FOUNDTO BE OUT OF LIMITS PER 737-700 SRM 53-00-01 ALLOWABLE DAMAGE1 BECAUSE THERE IS MATERIAL REMOVAL AROUND MORE THAN THREE FASTENERS IN ALL GROUPS OF TEN. INSTALLED FASTENERS BTW BS 1016 - BS 1040; FROM STR 2AL - STR 2AR; PER SRM 51-40-02 AND ER 23-02136;[02] AS PER EA 23-153-02631; THE REWORK IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS. APPLIED DAMAGE IDENTIFICATION AS PER SWA MPM 52.07.01.02 PARAGRAPH 1;[03] VERIFIED COMPLETE.
